Hair Loss/hairloss

Advertisement


Question
Hello my son 24  has been on lamotrigine 200mg for 2 yrs.For seizure disorder. 3 months ago his girlfriend of 2yrs broke -up with him then 2 weeks later his grandfather died . Recently his hair has stared to fall out, all over his head . A noticeable amount.Could it be from the medication, or TE? When will it stop falling if it is fr. TE ? Its been 1 month of falling.

Answer
Hello Ami,

It is impossible to answer your question from info provided by email but I do not think you would be surprised to find that Stress can be the underlying cause or at the very least a trigger for a great many ailments INCLUDING accelerated hair loss.  I would definitely have his Dermatologist run a few tests to help identify the cause(s).

Good Luck.

Hair Loss

All Answers


Answers by Expert:


Ask Experts

Volunteer


John Nikolaou

Expertise

Questions Pertaining to Hair Loss; Hair Growth Rates; Unwanted Hair and most Hair related issues, for both men and women. Issues that pertain to causes, possible solutions, etc.

Experience

Over 20 years in the Study, Manufacture and Marketing of Non Drug/non medicinal or procedural Solutions to Hair Related issues.

Education/Credentials
President of Nisim International. Over 2 decades of working with many Top Tier Researchers and Scientists in developing some of the World's most effective and Safe Products for Hair.

Past/Present Clients
Well known Hair Care Brands sold in over 40 Countries World Wide, both Professionally and at Retail.

©2016 About.com. All rights reserved.